Irrational factor races

Sneha Chaubey, Melinda Lanius, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


We investigate the behavior of the sum of the irrational factor function over arithmetic progressions. We first establish a general asymptotic formula for such a sum, and then obtain some further results in the case of arithmetic progressions 3n±1.

Original languageEnglish (US)
Pages (from-to)471-479
Number of pages9
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Issue number4
StatePublished - Nov 2014


  • Dirichlet L-functions
  • Irrational factor function
  • Races

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Irrational factor races'. Together they form a unique fingerprint.

Cite this